# SDR SWIA201642535

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 33,303 hours, 24,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE THEN PASSENGER DOOR WARNING DURING CLIMBOUT.  FLT 3521, ADJUSTED INNER HANDLE STOP ON PAX DOOR, OPS CHECK IAW AMM. OPS CHECK GOOD.
